1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Bleeding on Cerazette

Discussion in 'Health and wellbeing' started by goonergirl2009, Jan 15, 2012.

  1. goonergirl2009

    goonergirl2009 New commenter

    I have been taking Cerazette for 14 months now and only had one bleed for a couple of days when I stpped breastfeeding my daughter. However, I have now been bleeding for nearly two weeks non-stop and I was wondering if anyone else had experienced a sudden change in usual pattern while taking it? Thanks in advance.
     
  2. goonergirl2009

    goonergirl2009 New commenter

    I have been taking Cerazette for 14 months now and only had one bleed for a couple of days when I stpped breastfeeding my daughter. However, I have now been bleeding for nearly two weeks non-stop and I was wondering if anyone else had experienced a sudden change in usual pattern while taking it? Thanks in advance.
     
  3. I never took cerazette for as long as you, but I experienced excessive bleeding and terrible mood swings....
    From what I was told by my doc, this can be one of those heaven and hell pills....
     
  4. Yes - I had a sudden change - from nothing for 5 years to a heavy period - which was an ectopic pregnancy/miscarriage. I'd go in to see a Dr ASAP.
     
  5. Its always advisable to see your GP or Family Planning Clinic when this happens. I have been taking this mini pill for about 7 months and to be honest my period is all over the place on it. I never know when its going to start or how long its going to last :-/ Really annoying....I think I'm going to change to another one :-S
     
  6. goonergirl2009

    goonergirl2009 New commenter

    Thank you all for your advice.
    X
     
  7. misseviltoyou

    misseviltoyou New commenter

    Just come to the end of week 4 after six months of relative normality. Been on Cerazette for a few years now, with occasional bouts of extraneous bleeding.
    I'm sure your GP will be more helpful than mine was - the bleeding wasn't all I wanted to talk to her about, but she cut me off mid-description of symptoms, saying abnormal bleeding was the most common side-effect of Cerazette and that I should either put up with it, change to the IUS (Mirena), go on the combined pill (which I was taken off years ago because of migraines) or switch to condoms. She then went on this big spiel about how it was important to choose carefully so that my fertility wouldn't be impacted when I did choose to have a child and asked me if I really needed contraception.
    I wouldn't mind but the last two bleeds I've had have been heavy and prolonged - last time the GP took a smear, which came back borderline. Things seemed to clear up for a while then came back with a vengeance just after Xmas along with fatigue, joint pain, low mood, fluctuating appetite... left work early yesterday and been off today because all I want to do is sleep right now and don't feel up to handling the long list of little things that need doing. Work has been decidedly unpleasant lately, but I had two weeks off in December with laryngitis and don't want to go off again even though the thought of going into work is making me want to cry right now.
    Yikes, sorry, this started as some fellow-feeling on the Cerazette front and has turned into an off-topic bin-out. Sorry.
     
  8. Starsarah

    Starsarah New commenter

    I have been on it for nearly 5 years and only have the occasional period, heavy exercise and stress can cause bleeding.
    Just wanted to stick up for Cerazette because it isn't all bad! I do feel for you because I know exactly how you feel with stress/anxiety! x
     

Share This Page